MAUDE Adverse Event Report: ETHICON INC. GYNECARE GYNEMSH PS 4INX6IN; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. GYNECARE GYNEMSH PS 4INX6IN; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Catalog Number GPSL
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Erosion (1750); Abnormal Vaginal Discharge (2123)
Date of Event 06/04/2004
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent a sling procedure on (b)(6) 2004 and mesh was implanted.The patient experienced vaginal discharge and vaginal erosion in 2005.On (b)(6) 2006, patient presenting more than one year after cystocele repair with mesh erosion of the strip about 1 cm and 5 mm wide.Revision indication.The patient underwent tractor placement at the 2 ends of the erosion zone and excision of the plate on the exposed part.No further information was provided.

Brand Name
GYNECARE GYNEMSH PS 4INX6IN
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20578737
Report Number2210968-2024-11289
Device Sequence Number8226865
Product Code OTO
UDI-Device Identifier10705031037731
UDI-Public(01)10705031037731(17)090131(10)TCE950
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013718
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2009
Device Catalogue NumberGPSL
Device Lot NumberTCE950
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Initial Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown